

Program for the 2024 Annual Meeting

Saturday, June 15, 2024

7:00 AM - 7:05 AM	OPENING CEREMONIES President's Welcome – Russell Babbitt, III, MD	
7:05 AM - 7:10 AM	Vice President / Program Chair - Helena O. B. Taylor, MD	
7:10 AM - 7:25 AM	American Society of Plastic Surgery / Plastic Surgery Foundation Update	
	<u>Steven Williams, MD</u> President, ASPS	
7:25 AM - 7:55 AM	SESSION A – SHORT PAPERS - 5 minutes	
	Moderator: Jeffrey E. Janis, MD	
7:25AM - Paper #1	Trends in Revision Facial Feminization Surgery <u>Jacqueline M. Ihnat, BS</u> Kevin Hu, BA Neil Parikh, BA Omar Allam, MD Henry C. Hsia, MD Michael Alperovich, MD MSc Yale School of Medicine	
7:30AM - Paper #2	Trends in Top Surgery Patient Characteristics, Wound Complications, and CPT Code Use by Plastic Surgeons: Analysis of 2013-2022 ACS-NSQIP <i>John B. Park, PharmD</i> Oluwaseun D. Adebagbo, BS Benjamin Rahmani, MS Mohammed Yamin, BS Micaela Tobin, BA Maria J. Escobar-Domingo, MD James E. Fanning, BS Ryan P. Cauley, MD, MPH Division of Plastic and Reconstructive Surgery, Department of Surgery Beth Israel Deaconess Medical Center Harvard Medical School, Boston, MA A Patient Safety – 40% of this Presentation pertains to Patient Safety	

SESSION A – SHORT PAPERS - 5 minutes - (Continued)

7:35AM - Paper #3	 Nipple Sensation and Nipple-Areolar Complex Outcomes after Oncoplastic Breast Surgery <u>Austin Olano, MD 1</u> John Chou, BS 2 Emma Lampropoulos, BS 2 Jeff Aalberg, MD, MPH 1 Michael Jonczyk, MD, MSc 3 Sarah M. Persing, MD, MPH 1 Salvatore Nardello, DO 1 Abhishek Chatterjee, MD, MBA, FACS 1 1 Tufts Medical Center, Boston, MA, USA 2 Tufts University School of Medicine 3 Lahey Hospital & Medical Center ▲ Patient Safety – 10% of this Presentation pertains to Patient Safety
7:40AM - Paper #4	Rates of Dehiscence and Fistula Formation following Anterior Palatal Reconstruction with Vomer Flap Jesse E. Menville, BA Carole SL. Spake, MD Luke Soliman, MTS Nidhi Shinde, MPH Elijah M. Persad-Paisley, BA <u>Narya Baranwal, BA</u> Russell Babbitt, MD Albert S. Woo, MD Division of Plastic and Reconstructive Surgery The Warren Alpert Medical School of Brown University, Providence, RI
7:45AM - Paper #5	 Quantification of Hard- and Soft-Tissue Changes Following Feminization Genioplasty <u>Neil Parikh, BA 1</u> Kevin Hu, BS 1 Jacqueline M. Ihnat, BS 1 Omar Allam, MD 1 John L. Collar, III, MD 1 Mica C.G. Williams, BS 1 Mariana N. Almeida, BA 1 Alexander J. Kammien, BS 1 Henry C. Hsia, MD John A. Persing, MD 1 Michael Alperovich, MD, MSc, FACS 1 1Division of Plastic Surgery, Department of Surgery, Yale School of Medicine, New Haven, CT

Saturday, June 15, 2024

SESSION A – SHORT PAPERS - 5 minutes - (Continued)

7:50AM - Paper #6 Regenerative Peripheral Nerve Interfaces for the Management of Symptomatic Non-Extremity Neuropathic Pain and Neuromas <u>Narya Baranwal, BA</u> Jesse E. Menville, BA Elijah M. Persad-Paisley, BA Nikhil Sobti, MD Reena Bhatt, MD Loree K. Kalliainen, MD, MA Division of Plastic Surgery The Warren Alpert Medical School of Brown University; Providence, RI

- 7:55AM-8:10AM DISCUSSION
- 8:10 AM-8:45 AM SESSION B LONG PAPERS 7 minutes

Moderator: Samuel J. Lin, MD

8:10AM - Paper #7 Institutional Introduction of Autologous Breast Reconstruction with DIEP Flap: A Quality Improvement Project and Outcome Analysis Kerry A. Gaffney, MD 1

 <u>Michelle Chiu, BS 2</u>
 Sarah M. Persing, MD 1
 Christopher Homsy, MD 1
 1 Tufts Medical Center, Boston, MA
 2 Tufts University School of Medicine

▲ Patient Safety – **75%** of this Presentation pertains to Patient Safety

8:17AM - **Paper #8** Trametinib Prevents Formation of Vascular Lesions in a MAP2K1 P.K57N Arteriovenous Malformation Mouse Model Patrick J. Smits, PhD Yu Sheng Cheng, BS <u>Michal Ad, MD</u> Matthew Vivero, MD Arin K. Greene, MD Department of Plastic and Oral Surgery, Boston Children's Hospital **SESSION B** - Long Papers - 7 minutes - (Continued)

8:24AM - Paper #9	 Understanding Epidemiological Trends in Geriatric Burn Injuries: A National Multicenter Analysis from NEISS 2004-2022 <u>Sam Boroumand, BS 1</u> Beatrice Katsnelson, BA 1 Alna Dony, MRes 1,2 Viola A. Stoegner, MD 1 Lioba Huelsboemer, MD 1 Martin Kauke-Navarro, MD 1 Henry C. Hsia, MD Michael Alperovich, MD 1 Bohdan Pomahac, MD 1 1 Division of Plastic Surgery, Department of Surgery, Yale School of Medicine, New Haven, CT, USA 2 University of Leeds, School of Medicine, Leeds, UK ▲ Patient Safety – 50% of this Presentation pertains to Patient Safety
8:31AM - Paper #10	Outcomes in Mandibular Distraction Osteogenesis Using A Multidisciplinary Approach <u>Katharine P. Playter, BS</u> Angela Ling, BA Lindsay Sobin, MD Joyce K. McIntyre, MD University of Massachusetts Chan Medical School ▲ Patient Safety – 100% of this Presentation pertains to Patient Safety
8:38AM - Paper #11	Barriers to Surgical Care in Parry-Romberg Syndrome <u>Stephanie M. Cohen, MD 2,1</u> Kerry A. Morrison, MD 1 Tyler Nguyen, BS 1 Fatma Dedeoglu, MD 1 Ruth Ann Vleugels, MD, MPH, MBA 3 Ingrid M. Ganske, MD, MPA 1 1 Boston Children's Hospital 2 Beth Israel Deaconess 3 Brigham and Women's Hospital ▲ Patient Safety – 75% of this Presentation pertains to Patient Safety
\$PH	Pap Technology Award consideration to be given for this Presentation

8:45AM-9:00AM DISCUSSION

Saturday, June 15, 2024

SESSION C

9:00AM -	9:05AM	Introduction	of Special	Guest Lecturer
----------	--------	--------------	------------	----------------

9:05AM - 9:35AM Special Guest Lecture -

Pearls and Pitfalls of Publishing -20 minutes / 10 minutes Discussion

<u>Jeffrey E. Janis, MD, FACS</u> Professor of Plastic Surgery, Neurosurgery, Neurology, and Surgery Chief of Plastic Surgery, University Hospital Ohio State University Wexner Medical Center Past-President, American Society of Plastic Surgeons

9:35AM - 10:05AM **COFFEE BREAK**

10:05AM - 11:00AM SESSION D

Special Guest Lecture -

Perioperative and Intraoperative Strategies for Reducing Complications -45 minutes / 10 minutes Discussion

Ieffrey E. Janis, MD, FACS

 Professor of Plastic Surgery, Neurosurgery, Neurology, and Surgery Chief of Plastic Surgery, University Hospital Ohio State University Wexner Medical Center Past-President, American Society of Plastic Surgeons
 ▲ Patient Safety – 100% of this Presentation pertains to Patient Safety

11:00AM - 11:35AM SESSION E - Founders Papers - Long Papers - 7 minutes

Moderator: Alan Babigian, MD

 11:00AM - Paper #12 Exosome-Mediated Fibroblast-Endothelial Cell Crosstalk is Dysfunctional in Diabetic Fibroblasts <u>Henry C. Hsia, MD</u> William D. Shipman, MD, PhD Daqian Gao, PhD Yale School of Medicine **SESSION E** - Founders Papers - Long Papers - 7 minutes (Continued)

11:07AM - Paper #13 Visual Thinking Skills for Plastic Surgery: Results of a Pilot Workshop

For Residents Ingrid M. Ganske, MD, MPA 2,3 Stephanie M. Cohen, MD 1,2,3 Brooke DiGiovanni Evans, EdM 3 Joel T. Katz, MD 3,4 1 Department of Surgery, Beth Israel Deaconess Medical Center 2 Department of Plastic and Oral Surgery, Boston Children's Hospital 3 Center for Visual Arts in Healthcare, Brigham and Women's Hospital 4 Department of Medicine, Brigham and Women's Hospital

▲ Patient Safety – 15% of this Presentation pertains to Patient Safety



Pap Technology Award consideration to be given for this Presentation

11:14AM - Paper #14 Use of 3D Printing for Device Design and Rapid Prototyping in the Private Practice Setting Russell Babbitt, III, MD Plastic Surgery of Southern New England, PC ▲ Patient Safety – 50% of this Presentation pertains to Patient Safety



Pap Technology Award consideration to be given for this Presentation

11:21AM - Paper #15 A Comprehensive Assessment of Otologic Disease in Children with Repaired Cleft Palate and the Role of Surgical Technique

Christopher D. Hughes, MD, MPH 1,2 Aulon Jerliu, MD 2 Roshansa Singh, MD 2 Rachel Weitzman, MD, MPH, MS 5 Charles L. Castiglione, MD, MBA 1,4,2 John Meara, MD, DMD, MBA 3 Michael Cunningham, MD 3 Amy Hughes, MD 1,2 1 Connecticut Children's Hospital 2 University of Connecticut Health Center 3 Boston Children's Hospital 4 Hartford Hospital

- 5 New York Presbyterian Hospital
- ▲ Patient Safety 25% of this Presentation pertains to Patient Safety

Saturday, June 15, 2024

SESSION E - Founders Papers - Long Papers - 7 minutes (Continued)

 11:28AM - Paper #16 The Very Old and Now Exposed Cranial Allograft: A Unique Challenge and Creative Opportunity in Modern Craniofacial Surgery <u>Joyce K. McIntyre, MD</u> Shirley Shue, MD Kevin Johal, MD, Janice F. Lalikos, MD University of Massachusetts Chan Medical School
 ▲ Patient Safety – 90% of this Presentation pertains to Patient Safety

11:35AM - 11:50AM DISCUSSION

11:50 AM - 12:50 PM **SESSION F**

Oncoplastic Breast Reconstruction Panel -		
	50 minutes / 10 minutes discussion	
Moderators:	Sarah M. Persing, MD – Tufts, Boston Jeffrey E. Janis, MD – OSU Wexner Medical Center	
Panelists:	Justin Broyles, MD – Brigham Christopher Homsy, MD – Tufts John Nigriny, MD – Dartmouth-Hitchcock	
Great Debate	e (Single surgeon vs Two-surgeon Oncoplastic Breast Surgery): Abhishek Chatterjee, MD – Tufts Bernard T. Lee, MD – Beth Israel Deaconess	

A Patient Safety – **100%** of this Presentation pertains to Patient Safety

AMA PRA Category 1 CreditsTM for Sessions A, B, C, D, E & F = 5 hours Patient Safety Hours for Sessions A, B, C, D, E & F = 4 Hours

12:50 PM - 12:55 PM	Meeting Announcements
	Annual Business Meeting Luncheon - Members Only Residents Luncheon with Special Guest Lecturer
2:00 PM - 5:30 PM	On Your Own
	Cocktail Reception / Poster Session Black & White - 'Old Hollywood Style' Dinner / Black Tie - Requested

7:00 AM - 7:05 AM	PASSING OF THE GAVEL
7:05 AM - 7:10 AM	Morning Announcements
7:10 AM - 7:25 AM	The Aesthetic Society Update
	Tracy M. Pfeifer, MD, MS President-Elect, The Aesthetic Society
	SESSION G - 7 minute papers / 5 minute discussion each Joseph E. Murray, MD Resident Competition – PART I
	Moderator: A. Samandar Dowlatshahi, MD
7:25AM - 7:37AM	
Paper # 17	 Lymphatic Drainage of the Forearm and the Lateral Upper Arm Pathway in Patients with Baseline Anatomy, and Lymphatic Drainage in Patients After Axillary Lymph Node Dissection James E. Fanning, BS1 David K.V. Chung, FAANMS 2,3 Hayley M. Reynolds, PhD 4 Tharanga Jayathunga, PhD 4 Hiroo Suami, MD PhD 5 Kevin J. Donohoe, MD 6; Rosie Friedman, BS 1 Angela Chen, BS 1; Aaron Fleishman, MPH 1 Yuma Fuse, MD 1 Dhruv Singhal, MD 1 1 Division of Plastic Surgery, Beth Israel Deaconess Medical Center, Harvard Medical School, Boston, MA, USA 2 Department of Nuclear Medicine, The Children's Hospital at Westmead, Sydney, NSW, Australia 3 Auckland Bioengineering Institute, The University of Auckland, Auckland, NZ 4 Australian Lymphoedema Education Research and Treatment Program (ALERT), Department of Health Sciences, Faculty of Medicine, Health and Human Sciences, Macquarie University, Sydney, NSW, Australia 5 Department of Nuclear Medicine, Beth Israel Deaconess Medical Center, Health and Human Sciences, Macquarie University, Sydney, NSW, Australia 5 Department of Nuclear Medicine, Beth Israel Deaconess Medical Center, Harvard Medical School, Boston, MA, USA Australia 5 Department of Nuclear Medicine, Beth Israel Deaconess Medical Center, Harvard Medical School, Boston, MA, USA Australia

SESSION G - 7 minute papers / 5 minute discussion each Joseph E. Murray, MD Resident Competition – PART I (Continued)

7:37AM - 7:49AM

Paper # 18	Is Oncoplastic surgery safe in high risk breast cancer phenotypes?
-	<u>Gabriel A. De la Cruz Ku, MD 1</u>
	Carly Wareham, MD 2
	Caroline King, MD 2
	Akash Koul, MBA 2
	Anshumi Desai, MD 3
	Sarah M. Persing, MD, MPH 2
	Salvatore Nardello, DO 2
	Christopher Homsy, MD 2
	Abhishek Chatterjee, MD, MBA, FACS 2
	1 University of Massachusetts Medical School, Worcester, MA, USA
	2 Tufts Medical Center, Boston, MA, USA;
	3 University of Miami Medical School, Miami, FL, USA
	•
	A Patient Safety -100% of this Presentation pertains to Patient Safety
7:49AM - 8:01AM	
Paper # 19	Sensory and Pain Outcomes following Breast Reduction Surgery
	Katya Remy, MD
	Curtis L. Cetrulo, Jr., MD
	Krishna Vyas, MD, MHS, PhD
	Katherine H. Carruthers, MD
	William G. Austen, Jr., MD Division of Plastic and Reconstructive Surgery,
	Massachusetts General Hospital, Harvard Medical School, Boston, MA
	A Patient Safety -70% of this Presentation pertains to Patient Safety
8:01AM - 8:13AM	
Paper # 20	A Nationwide Analysis of Complications and Cost of Wide-Awake
	Flexor Tendon Repairs
	<u>Alexander J. Kammien, BS 1</u>
	Albert L. Rancu, BS 1
	Samuel Kim, MD 1
	Neil Parikh, BA 1
	Henry C. Hsia, MD 1
	James E. Clune, MD 1
	Jonathan N. Grauer, MD 2
	David L. Colen, MD 1
	1 Division of Plastic and Reconstructive Surgery,
	Department of Surgery, Yale School of Medicine;
	2 Department of Orthopaedics and Rehabilitation, Yale School of Medicine

SESSION G - 7 minute papers / 5 minute discussion each Joseph E. Murray, MD Resident Competition – PART I (Continued)

8:13AM - 8:25AM

Paper # 21	Comparison of the Double Cranial Stair-Step Incision Technique to
	Traditional Wound Closure among Neuro-Oncologic Patients
	Undergoing Craniotomy
	<u>John B. Park, PharmD 1</u>
	Benjamin Rahmani, MS 1
	Oluwaseun D. Adebagbo, BS 1
	Shannon R. Garvey, MS 1
	Jean Filo, BS 2
	Daniela Lee, BS 1
	Maria J. Escobar-Domingo, MD 1
	Rafael Vega, MD 2
	Ryan P. Cauley, MD, MPH 1
	1 Division of Plastic and Reconstructive Surgery, Department of Surgery, Beth Israel Deaconess Medical Center, Harvard Medical School,
	Boston, MA
	2 Division of Neurosurgery, Department of Surgery, Beth Israel Deaconess Medical Center, Harvard Medical School, Boston, MA
	A Patient Safety – 40% of this Presentation pertains to Patient Safety
8:25AM - 8:37AM	
Paper # 22	Finesse in Gender Affirming Frontal Contouring with Corrugator Resection
	<u>Kevin G. Hu, BA</u>
	Jacqueline M. Ihnat, BS
	Neil Parikh, BA
	Mariana Almeida, BS
	David Alper, BS

- Alexandre Prassinos, MD
- Henry C. Hsia, MD
- Michael Alperovich, MD MSc
- Division of Plastic and Reconstructive Surgery, Department of Surgery, Yale School of Medicine
- ▲ Patient Safety **25%** of this Presentation pertains to Patient Safety

	SESSION H - 7 minute papers / 5 minute discussion each Joseph E. Murray, MD Resident Competition – PART II	
8:40AM - 8:52AM	Moderator: Abhishek Chatterjee, MD	
Paper # 23	Racial Disparities in Postoperative Outcomes Following Single and	
1 aper // 25	Concurrent Body Contouring	
	<u>Oluwaseun D. Adebagbo, BS 1,2</u>	
	Sierra M. Shockley, MS 1	
	Natalie L. Kuhn, MD 1	
	Miguel I. Dorante, MD, MBS 1	
	Dean Kennedy, BS 1	
	Helena O. B. Taylor, MD	
	Lifei Guo, MD, PhD, FACS 1	
	Sonal Pandya, MD 1	
	1 Lahey Hospital & Medical Center	
	2 Tufts University School of Medicine	
	A Patient Safety -70% of this Presentation pertains to Patient Safety	
8:52AM - 9:04AM		
Paper # 24	GNAQ-P.R183Q Mutant Endothelial Cells Recapitulate Human Capilla	ry
1	Malformation In-Vitro and In-Vivo	2
	<u>Matthew P. Vivero, MD</u>	
	Leanna Marrs, MS	
	Michal Ad, MD	
	Patrick J. Smits, PhD	
	Sana Nasim, PhD	
	Joyce Bischoff, PhD	
	Matthew Warman, MD	
	Arin K. Greene, MD, MMSc	
	Boston Children's Hospital	
9:04AM - 9:16AM		
Paper # 25	External Mechanical Muscle Enhancement: A Potential Therapy	
1	Post-Volumetric Muscle Loss Injury in Pigs	
	Daniah ALNafisee, MD, BS	
	Hiroshi Fujimaki, MD, PhD	
	Mitchell F. Kennedy, BS	
	Ariana F. Ettorre, BS	
	Janice F. Lalikos, MD	
	Joyce K. McIntyre, MD	
	Giorgio Giatsidis, MD, PhD	
	University of Massachusetts Medical School, Worcester, MA	
	,	

SESSION H - 7 minute papers / 5 minute discussion each Joseph E. Murray, MD Resident Competition – PART II (Continued)

9:16AM - 9:28AM

9:16AM - 9:28AM	
Paper # 26	Trends in Minority Representation among the Independent Plastic Surgery
	Match Applicants
	<u>Maria J. Escobar-Domingo, MD</u>
	Iulianna C. Taritsa, BA
	Angelica Hernandez Alvarez, MD
	Helen Xun, MD
	James E. Fanning, BS
	Daniela Lee, BS
	Jose A. Foppiani, MD
	Samuel J. Lin, MD, MBA
	Bernard T. Lee, MD, MBA, MPH
	Beth Israel Deaconess Medical Center
	A Patient Safety -30% of this Presentation pertains to Patient Safety
9:28AM - 9:40AM	
Paper #27	Donor-Derived Cell Free DNA (Ddcfdna) as a Novel Molecular Marker
_	for Acute Rejection after Face Transplant
	<u>Olivier F. Noel, MD, PhD 1</u>
	Kristyn A. Carter, PhD 2
	Lioba Huelsboemer, MD 1
	Luis Gonzales, PhD 1
	Viola Stogner, MD 1
	Mica Williams, BS 1,3
	Valerie Horsley, PhD 2
	Henry C. Hsia, MD 1
	Bohdan Pomahac, MD 1
	1 Division of Plastic Surgery, Department of Surgery,
	Yale-New Haven Hospital, Yale School of Medicine,
	New Haven, CT
	2 Molecular, Cellular and Developmental Biology, Yale University,
	New Haven, CT
	3 Yale-New Haven Hospital, Yale School of Medicine, New Haven, CT

End of the Joseph E. Murray, MD Resident Competition

9:40AM - 10:10AM **COFFEE BREAK**

SESSION I – LONG PAPERS - 7 minutes

Moderator: Ryan P. Cauley, MD

10:10AM - Paper #28 Racial Disparities in the Receipt of Procedural Sedation for Pediatric Patients with Upper Extremity Injuries in the Emergency Department Navya Baranwal, BA Elijah M. Persad-Paisley, BA Olivia M. Cummings, BS Alexandra Lee, BA Jesse E. Menville, BA Nidhi Shinde, MPH Damon RT McIntire, MD Reena Bhatt, MD Loree K. Kalliainen, MD, MA Division of Plastic Surgery The Warren Alpert Medical School of Brown University; Providence, RI A Patient Safety – 50% of this Presentation pertains to Patient Safety 10:17AM - Paper #29 Generation of an Endothelial Specific Mouse Model for Capillary Malformation Patrick J. Smits, PhD Christopher Sudduth, MD Matthew Vivero, MD Yu Sheng Cheng, BS Michal Ad, MD Arin K. Greene, MD Department of Plastic and Oral Surgery, Boston Children's Hospital 10:24AM - Paper #30 A Standardized Perioperative Pain Protocol Reduces Opioid Exposure and Length of Stay following Cleft Palatoplasty Lauren Schmidtberg, MMSc, PA-C 1 Jennafer Euen, BSN, RN, CPS 1 Ka'la Drayton, MD 2 Monica Maloney, MD 2 Charles L. Castiglione, MD 1,2,3 Christopher D. Hughes, MD, MPH 1,2 1 Connecticut Children's Hospital 2 University of Connecticut Health Center 3 Hartford Hospital

▲ Patient Safety – 90% of this Presentation pertains to Patient Safety

SESSION I – LONG PAPERS - 7 minutes (Continued)

10:31AM - Paper #31 Impact of Artificial Intelligence Image Enhancing Filters on Patient Expectations for Plastic Surgery Outcomes *Iulianna C. Taritsa, BA* Jose Foppiani, MD Maria Jose Escobar-Domingo, MD Daniela Lee, BS Angelica Hernandez Alvarez, MD Kirsten A. Schuster, JD MD Bernard T. Lee, MD, MPH, FACS Samuel J. Lin, MD, MBA, FACS Division of Plastic and Reconstructive Surgery, Beth Israel Deaconess Medical Center, Harvard Medical School ▲ Patient Safety – 40% of this Presentation pertains to Patient Safety

Pap Technology Award consideration to be given for this Presentation

10:38AM - 10:50AM DISCUSSION

10:50AM - 11:10AM SESSION J - SHORT PAPERS - 5 minutes

Moderator: Ingrid M. Ganske, MD

10:50AM - Paper #32 Beyond the Nose: Unveiling Public Attitudes towards Surgical and Nonsurgical Rhinoplasty

<u>Benjamin Rahmani, MS</u>
Jose A. Foppiani, MD
Daniela Lee, BS
John B. Park, PharmD
Ashley N. Boustany, MD
Bernard T. Lee, MD, MBA, MPH
Samuel J. Lin, MD, MBA
Division of Plastic and Reconstructive Surgery, Department of Surgery, Beth Israel Deaconess Medical Center, Harvard Medical School, Boston, MA
▲ Patient Safety – 10% of this Presentation pertains to Patient Safety

10:50AM - 11:10AM SESSION J – SHORT PAPERS - 5 minutes (Continued)

10:55AM - Paper #33 Using Microdialysis to Detect Acute Peripheral Compartment Syndrome by Continuous Biomarker Monitoring in a Porcine Model Mitchell F. Kennedy, BS Daniah ALNafisee, MD, BS Hiroshi Fujimaki, MD, PhD Jenna Lambert, BS Katherine Playter, BS Aviv Liani, BS Joyce K. McIntyre, MD Giorgio Giatsidis, MD, PhD ▲ Patient Safety – 50% of this Presentation pertains to Patient Safety

11:00AM - Paper #34 Appearance Satisfaction, Gender Dysphoria and Coping Mechanisms in Facial Feminization Recipients: a GENDER-Q, GPSQ and **BRIEF-Cope Survey Study** Jacqueline M. Ihnat, BS Helia Hosseini, MS Kevin G. Hu, BA Neil Parikh, BA Henry C. Hsia, MD Michael Alperovich, MD, MSc Yale School of Medicine



Pap Technology Award consideration to be given for this Presentation

11:05AM - Paper #35 Compartment Syndrome in Distal Radius Fractures: a Case Series of No-Tourniquet Fixation Thomas M. Cervantes, MD Sivana Barron, MD Ovninder Johal, MD Douglas M. Rothkopf, MD University of Massachusetts Chan Medical School

11:10AM - 11:25AM DISCUSSION

11:30AM - 12:30PM SESSION K

Clinical Problem Solving Panel Moderator: Helena O. B. Taylor, MD

Panelists – Gary L. Freed, Jr., MD Joyce K. McIntyre, MD Carolyn Rogers-Vizera, MD Dhruv Singhal, MD ▲ Patient Safety – **100%** of this Presentation pertains to Patient Safety

AMA PRA Category 1 CreditsTM for Sessions G, H, I, J & K = 4.25 hours Patient Safety Hours for Sessions G, H, I, J & K = 4.25 Hours

AMA PRA Category 1 Credits™ for All Sessions – Saturday & Sunday = 9.25 hours Patient Safety Hours for All Sessions – Saturday & Sunday = 8.25 Hours

- 12:30PM 12:40PM Announcement of the Murray Award Winner
- 12:40PM 12:45PM Closing Remarks
- 12:45PM 12:50PM Meeting Adjourn